Journal Article

Solutions to Some Open Problems on Totally Ordered Monoids

Rostislav Horčík

in Journal of Logic and Computation

Volume 20, issue 4, pages 977-983
Published in print August 2010 | ISSN: 0955-792X
Published online November 2008 | e-ISSN: 1465-363X | DOI: https://dx.doi.org/10.1093/logcom/exn083
Solutions to Some Open Problems on Totally Ordered Monoids

Show Summary Details

Preview

In this article, solutions to three open problems on ordered commutative monoids posed in Evans et al. (2001, Semigroup forum, 62, 249-278) [4] are presented. By an ordered monoid, we always mean a totally ordered monoid. All the problems are related to the class of ordered commutative monoids which are homomorphic images of ordered free commutative monoids.

Keywords: Totally ordered commutative monoid; formally integral monoid; free commutative monoid; Archimedean class; ordinal sum

Journal Article.  0 words. 

Subjects: Computing ; Logic

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.